Welcome, Guest. Please login or register.
July 31, 2021, 08:25:37 am

Login with username, password and session length


Members
Stats
  • Total Posts: 760814
  • Total Topics: 64558
  • Online Today: 4286
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 2
Guests: 4350
Total: 4352

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: During these times... is a change in meds a good thing??  (Read 1236 times)

0 Members and 2 Guests are viewing this topic.

Offline BubbaPat

  • Member
  • Posts: 112
  • Bubba hugs!
During these times... is a change in meds a good thing??
« on: May 17, 2020, 11:26:02 pm »
Soo... not to long ago my doc put me on Sertraline.... and then he added Clonazepam.
It was around this time the Covid Crazy happened.  Sadly, my job is "essential" so we never closed.  We shortened hours but operations still needed to be done so all it did was change our hours we got to start and end projects.  We also went through some managerial shifts.

Now... I know there are tons of heart warming stories out there and I'm bombarded with all this "we're together" commercials and yet what I see on a daily basis isn't so true.  I get barked at because we don't have more registers open, not enough people on the floor, and if one more person leans in to speak to me WITHOUT a mask on... I may loose it.

With all that, I've RARELY called in sick during my 5 years at my company.  Especially after I was promoted to a leadership position.  I've always felt it my responsibility to set the example, get to work, and do the job to the best of my abilities even when I don't feel great.

I've done this every day up until the past few weeks.  Now I've called in twice...both times after having a day off.  I've felt horrible but my body and mind aren't working together to get me to go to work. 

I've been putting thought to it all, probably too much, about the cause of my body not being it's normal self.  I'm a bull... I very rarely get sick.  Even when the one time I've been hospitalized, my own doctor wasn't stressed.  My numbers were and have always been on the better part where they need to be.  Yet now, I'm wondering if the addition of Clonazepam has not had the intended affect on me?

Has anyone else had problems with this med? How have you handled changing meds? How do you deal with work?

Apologies if this is rambly and disorganized... I've already got a call in for a "phone appointment" with my doc but I'd thought I'd reach out to those with first hand experience.

Hugs!
Bubba hugs!

Offline joemutt

  • Member
  • Posts: 1,157
Re: During these times... is a change in meds a good thing??
« Reply #1 on: May 18, 2020, 10:19:39 pm »
I am glad you think about yourself and stay in when you are not well, even a 'bull' needs its rest.
In these times small wonder you're exhausted.

There are some interactions between sertraline and clonazepam, clonazepam has its own side effects.

I had used clonazepam (klonopin) in combination with other antidepressants (remergon). I felt very badly. I stopped them gradually over 2 years to stop completely in 2011 (after having started various combinations since my hiv diagnosis in 1997). I work freelance since 2009 so I cannot really compare work wise.

I do hope someone else can chime in.
Hugs.




 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.